# SDR 377PA0002

- Difficulty date: June 18, 2002
- Submitted: June 21, 2002
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 40,149 hours, 19,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Emergency floor path will not illuminate from row 6 to row 12.  Repaired wiring floor emerg. path and acc. test IAW MM 33-53-00.  Test OK
